advertisement
Question
Posted by: susie | 2009/04/07

sex relating to diabetes

I am a woman in her early sixties, was diagnosed with diabetes 18mths ago. I am on HRT &  Glucophage 2x day(lowest dose). For about last 6 mths I have noticed it is taking me much longer to reach a climax when making love or using a vibrator. Is this due to age, or the medication, or the diabetes? And is there anything I can do to help/ stop it getting worse or improve again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably a combination of factors, age being the main one. You could see a sexologist for further advice.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: susie | 2009/04/07

Where / how do I find an answere to my query?

Reply to susie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement